# SDR COMA0160245

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,488 hours, 17,620 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 152
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 15,053 hours, 14,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM, MACH TRIM DISENGAGED.  REPLACED THE HSTA.
